# SDR UPS03840197

- Difficulty date: February 6, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3646937501
- Condition: Dented
- Location: L35r Sta 1377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT PIT LONG 35 RT DENTED STA 1377.  REMOVED AND REPLACED LONGERON IAW DC8 SRM 51-1-20D AND 51-1-21.
